Acta mathematica scientia,Series A ›› 2004, Vol. 24 ›› Issue (1): 26-37.
• Articles • Previous Articles Next Articles
YANG Chang-Li, RUAN Rong-Yao, GONG Miao-Kun
Online:
2004-02-25
Published:
2004-02-25
Supported by:
上海市重点学科建设项目和国家杰出青年基金项目(69925409)资助
CLC Number:
YANG Chang-Li, RUAN Rong-Yao, GONG Miao-Kun. Robust Adaptive State Feedback Controller Design and Analysis of a Class of Uncertain Nonlinear Systems[J].Acta mathematica scientia,Series A, 2004, 24(1): 26-37.
|
[1] | LIANG Yun-Yun, LI Chu-Jin, HAO Cai-Di. Compact Kernel Sections and Kolmogorov Entropy for the Lattice Zakharov Equations with a Quantum Correction [J]. Acta mathematica scientia,Series A, 2014, 34(5): 1203-1218. |
[2] | TAN Wei-Ping, ZHAN Xiao-Ping. The Exceptional Set for the Differential Polynomials of a Class of Slowly Growing Meromorghic Function [J]. Acta mathematica scientia,Series A, 2013, 33(4): 728-734. |
[3] | YANG Xin-Bo, ZHAO Cai-De, JIA Xiao-Lin. The Uniform Attractor and Entropy of the Autonomous Coupled Nonlinear SchrÖdinger Equations on Infinite Lattices [J]. Acta mathematica scientia,Series A, 2013, 33(4): 636-645. |
[4] | LI Chang-Min, ZHU Dao-Li. ε-exact Penalty for Non-concave Bilevel Programming Problems [J]. Acta mathematica scientia,Series A, 2011, 31(3): 585-593. |
[5] | WU Jun-De, CUI Shang-Bin. Existence and Uniqueness of Global Solutions for a Free Boundary Problem Modeling the Growth of Tumors under the Action of Drugs [J]. Acta mathematica scientia,Series A, 2010, 30(2): 305-319. |
[6] | ZHAO Li-Qin. Necessary and Sufficient Conditions for the Global Weak Attractivity and Global Attractivity of a Class of Nonlinear Differential Equations [J]. Acta mathematica scientia,Series A, 2009, 29(3): 529-537. |
[7] |
Luo Zhendong;Chen Jing\quad ;Tian Xiangjun.
A Two-Level Method with Backtracking for the Conduction-Convection Problems [J]. Acta mathematica scientia,Series A, 2007, 27(6): 977-986. |
[8] | SONG Xin-Yu, XIAO Yan-Ni, CHEN Lan-Sun. Stability and Hopf Bifurcation of an Eco epidemiological Model with Delays [J]. Acta mathematica scientia,Series A, 2005, 25(1): 57-66. |
[9] | LI Jin-Tang. F harmonic Maps for Minimal Submanifoldswith Positive Ricci Curvature [J]. Acta mathematica scientia,Series A, 2004, 24(2): 152-156. |
[10] | LIU Hao. 双全纯映照的一些偏微分不等式 [J]. Acta mathematica scientia,Series A, 2002, 22(2): 231-237. |
[11] | Huang Changshui Ruan Rongyao. Adaptive Outputfeedback Control of a Class of Nonlinear Systems with bounded disturbances [J]. Acta mathematica scientia,Series A, 2000, 20(3): 405-413. |
[12] | Ye Zhongxing . Estimation And Lower Bound Of Critical Distortion For Potts Models [J]. Acta mathematica scientia,Series A, 1999, 19(1): 53-61. |
Viewed | ||||||||||||||||||||||||||||||||||||||||||||||
Full text 115
|
|
|||||||||||||||||||||||||||||||||||||||||||||
Abstract 66
|
|
|||||||||||||||||||||||||||||||||||||||||||||
Cited |
|
|||||||||||||||||||||||||||||||||||||||||||||
Shared | ||||||||||||||||||||||||||||||||||||||||||||||
Discussed |
|